MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER

MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER
Model Number 2414
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation, the sensor passed all visual and functional testing; however, the sensor was only able to obtain spo2 and pulse rate values, but not sphb and spmet values with an "spo2 only mode" error message.The ¿spo2 only mode" message is related to a defective detector component.To address this issue; 100% screening has been implemented in the manufacturing process.
 
Event or Problem Description
It was reported that "during a methemoglobin study, the sensor displayed 0.0 for spmet for the entire study.The subject's methemoglobin level was increased during the study.Both of the other control sensors read the increasing met level, as well as the blood co-oximeter analyzers.The sensor in question did display other parameters, including pr, spo2, and pi.The sensor was tested on another test port, as well as on a radical-7 device, while the subject's spmet level was still raised.The spmet read 0.0 on the test device and -- on the radical-7." no known impact or consequence to patient was reported.

Brand Name
RAINBOW R1 25L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6666020
Report Number2031172-2017-00670
Device Sequence Number45939
Product Code DQA
UDI-Device Identifier10843997002322
UDI-Public10843997002322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2414
Device Catalogue Number2414
Device Lot Number17ACC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30
Patient Weight75